| Model Number |
46727 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/28/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product involved in the complaint was not returned.The device history records (dhr) evaluation was performed for the product code 46827 identified in the complaint.According to the documented records, the product was manufactured according to the approved manufacturing procedures and specifications then released by quality assurance.A quality nonconformance was not reported at the time of production.The pull strength test for headstrap averaged 7.8 lbs.Performance throughout the lot.No root cause was identified.Manufacturing conducts visual and functional inspections throughout production aside from the qa inspection.The device was manufactured according to specification requirements.No root cause was found throughout process.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, and should not be considered to be an admission that an o&m halyard, inc.Product is defective or has caused serious injury.H3 other text device not returned.
Event or Problem Description
Customer indicates that the box of masks had three breaks last night.The incident was reported to have occurred during use.There were three attempts made to gather additional information; however, they have not responded.No injury or illness was indicated.The following medical device report is being filed retroactive to prior decision that this malfunction would be unlikely to result in a serious injury or illness.A reassessment of this incident has since found that should this malfunction recur in an isolation setting or during direct patient care, the end user may contract covid virus and thus be susceptible to a serious illness.For this reason this incident is being reported as a malfunction at this time.